# SDR DHL2005805561

- Difficulty date: March 20, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME WORN STA 460.000, L-10R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 03-04-05, EO NR AST 050217 DATE 03-03-05. PERFORMED DETAILED VISUAL INSPECTION.  NO CRACK FOUND.  CLEANED, TREATED AND PRIMED MISDRILLED HOLES AREA IAW SRM 51-1-8B.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLE WITH RIVETS (MS20470AD) IAW EO NR AST 050217, SRM 51-1-21 PAGE 1.
